RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 336–338 (Mi de6450)  

Short Communications

Some remarks on solutions of autonomous equations that approach finite limits at infinity

S. A. Bespalova, Yu. A. Klokov

University of Latvia, Institute of Mathematics and Computer Science, Riga

Full text: PDF file (364 kB)

Bibliographic databases:
UDC: 517.925.54
Received: 30.12.1985

Citation: S. A. Bespalova, Yu. A. Klokov, “Some remarks on solutions of autonomous equations that approach finite limits at infinity”, Differ. Uravn., 24:2 (1988), 336–338

Citation in format AMSBIB
\Bibitem{BesKlo88}
\by S.~A.~Bespalova, Yu.~A.~Klokov
\paper Some remarks on solutions of autonomous equations that approach finite limits at infinity
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 336--338
\mathnet{http://mi.mathnet.ru/de6450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940316}
\zmath{https://zbmath.org/?q=an:0665.34056}


Linking options:
  • http://mi.mathnet.ru/eng/de6450
  • http://mi.mathnet.ru/eng/de/v24/i2/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019